# SDR AALA20100610TUL05

- Difficulty date: June 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 56,254 hours, 28,895 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK AT STATION 398 CORROSION OUT OF LIMITS.  REPAIRED PER AARD 53-20-00-10.
